# SDR 95FDEA01549

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 1941
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HEAT SHIELD IS CRACKED FWD OF PRECOOLER AIR DUCT, GI 44B0517 NR NR0009.
